# SDR 99ZZZX4098

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1521H
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0698
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 5217840150
- Condition: Failed
- Location: Nlg Ww
- Part time: 2,663 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE BLEW APART AT FITTING WHILE IN-FLIGHT.  SHOWED NO OUTWARD SIGNS OF FAILURE.  LOSS OF ALL HYDRAULIC FLUID.  SUBMITTER SUGGESTED MANDATORY REPLACEMENT TIME OF HOSES BE ESTABLISHED BY MANUFACTURER.
